# SDR UALA2012050302621

- Difficulty date: May 2, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 48,699 hours, 5,754 cycles
- Engine: Pwa PW4056
- System (JASC): 3251 · Steering Unit
- Part: Switch
- Condition: Faulted
- Location: Steering Act
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS FOR BODY GEAR STEERING INDICATION SYSTEM IS INOPERATIVE.  TESTED ELECTRICAL CONTROL UNIT & SYSTEM INDICATION, OPERATION, AND AUTOMATIC ARMING BY USING INPUT MONITORING. LT BODY GEAR STRNG LT LOCKED PER MM.  FOUND LEFT BODY GEAR LEFT ACTUATOR PRIORITY SWITCH INOPERATIVE PER MM. REPLACED LT BODY GEAR STEERING LT ACTUATOR PRIORITY LOCK SWITCH. REPLACED AND BITE TEST CARRIED OUT SATISIFACTORY PER MM. NO MESSAGE DISPLAYED.
